I've never taken that much for a very long period of time without a break, but if I've been on Ibuprofen for a couple of months, I notice it stops working very well. Certainly not as well as it did at first. I've been a hard training athlete all my life; I use it for "aches and pains", dings, and flare ups. I have no chronic conditions such as arthritis that I know of. Withdrawal symptoms for me include that body-ache, almost run over by a truck, flu-like feeling at first. I've always felt that taking ibuprofen inhibits my body's own anti-infammatory mechanism, and it takes a while for it to grind back into gear after quitting ibu. It gets better within a week. Then: Yoga/stretching and LOTS of water!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.